# SDR GLBA2013030400192

- Difficulty date: March 1, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N254GL
- Make and model: Beech 1900D
- Aircraft serial: UE254
- Aircraft time: 33,970 hours, 40,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE EMERGENCY LIGHT ON F/O'S SIDE IS INOPERATIVE, EMERGENCY AND INDIRECT MODE.  MX REPLACED THE BULB, OPS CHECKED GOOD.
